# SDR QXEA0202012

- Difficulty date: November 8, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 1,059 hours, 797 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 270
- Condition: Failed
- Location: Fuel System
- Part time: 1,059 hours, 797 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LBG - CREW RECEIVED A LEFT LOW FUEL PRESSURE CAUTION WHEN THE PUMPS WERE SELECTED ON.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT ENGINE FUEL FEED SWITCH.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
